| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported during an intraocular lens implant procedure, the plunger fell out.The surgery was completed with a back up lens during the initial procedure with no patient harm.Additional information has been requested.